# SDR DL73K010869

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 50,118 hours, 38,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER FASTENER HOLE OF BOTH THE LT AND RT FS 616 FRAME TO STUB BEAM.  THE CRACK WAS REMOVED AND REPAIRED PER S/B 737-53-1182 AT HMV.
